# SDR REXA2017022000256

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 7,386 hours, 5,016 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Condition: False Activation
- Location: Seat Belt
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT BELT CHIMED ON ITS OWN WITHOUT MOVING THE SEAT BELT SIGN SWITCH.  THE FA IS REPORTED A SLIGHT ODOR OF HOT ELECTRICAL. UNABLE TO DUPLICATE. INSPECTED ALL CABIN PSU'S & LIGHTING, NO FAULTS NOTED. OPS TESTED GOOD IAW AMM 33-24-01 & 25-28-01 &  23-31-17.
